# SDR AALA200802455A

- Difficulty date: November 1, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 66,928 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY BATTERY PACK AT SEAT ROW 8 INOPERATIVE.  REPLACED BATTERY PACK AT SEAT ROW 8.  SYSTEM GROUND CHECKED NORMAL OPERATION.
